On the Cauchy Problem for the Schrödinger Equation with Generator of Variable Type
Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 229-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_2_a9,
author = {V. Zh. Sakbaev},
title = {On the {Cauchy} {Problem} for the {Schr\"odinger} {Equation} with {Generator} of {Variable} {Type}},
journal = {Differencialʹnye uravneni\^a},
pages = {229--241},
year = {2004},
volume = {40},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_2_a9/}
}
V. Zh. Sakbaev. On the Cauchy Problem for the Schrödinger Equation with Generator of Variable Type. Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 229-241. http://geodesic.mathdoc.fr/item/DE_2004_40_2_a9/